# SDR DALA2021100606126

- Difficulty date: October 1, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N695DL
- Make and model: Boeing 757232
- Aircraft serial: 29727
- Aircraft time: 75,627 hours, 28,928 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 695 EMERGENCY EXIT SIGNS INOPERATIVE / LOCATIONS:401. CORRECTIVE ACTION: REORIENTED AFT GALLEY EMERGENCY EXIT LIGHT SIGN. OPS CHK NORMAL. (1967785)
